RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 408–413 (Mi de5116)  

Ordinary Differential Equations

Annular domains that contain limit cycles

Yu. V. Malysheva, V. P. Zakharovb

a Kazan Institute for Chemical Technology
b Chuvash State University

Full text: PDF file (841 kB)

Bibliographic databases:
UDC: 517.925.42
Received: 25.05.1981

Citation: Yu. V. Malyshev, V. P. Zakharov, “Annular domains that contain limit cycles”, Differ. Uravn., 20:3 (1984), 408–413

Citation in format AMSBIB
\Bibitem{MalZak84}
\by Yu.~V.~Malyshev, V.~P.~Zakharov
\paper Annular domains that contain limit cycles
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 408--413
\mathnet{http://mi.mathnet.ru/de5116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742044}
\zmath{https://zbmath.org/?q=an:0535.34025}


Linking options:
  • http://mi.mathnet.ru/eng/de5116
  • http://mi.mathnet.ru/eng/de/v20/i3/p408

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019